# SDR A6WA200640048

- Difficulty date: January 30, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 8,713 hours, 7,637 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 50105711
- Part serial: OCT003365
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 8,605 hours, 7,387 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TIRE BLOWN OUT ON LANDING) LT IB TIRE NEEDS TO BE REPLACED.  THRUST REVERSER USED IAW FOM BRAKE TEMPS AND GATE WAS 4,1,4,4.  REMOVED AND REPLACED MLG NR2 WHEEL ASSEMBLY IAW AMM.  (K)
